English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Infinite Kinematic Self-Similarity and Perfect Fluid Spacetimes

Sintes, A. M., Benoit, P. M., & Coley, A. A. (2001). Infinite Kinematic Self-Similarity and Perfect Fluid Spacetimes. General Relativity and Gravitation, 33, 1863-1895.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5638-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-563A-9
Genre: Journal Article

Files

show Files
hide Files
:
2734.pdf (Preprint), 2MB
Name:
2734.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Sintes, Alicia M.1, Author              
Benoit, Patricia M., Author
Coley, Alan A., Author
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24013              

Content

show
hide
Free keywords: -
 Abstract: Perfect fluid spacetimes admitting a kinematic self-similarity of infinite type are investigated. In the case of plane, spherically or hyperbolically symmetric space-times the field equations reduce to a system of autonomous ordinary differential equations. The qualitative properties of solutions of this system of equations, and in particular their asymptotic behavior, are studied. Special cases, including some of the invariant sets and the geodesic case, are examined in detail and the exact solutions are provided. The class of solutions exhibiting physical self-similarity are found to play an important role in describing the asymptotic behavior of the infinite kinematic self-similar models.

Details

show
hide
Language(s): eng - English
 Dates: 2001
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 2734
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: General Relativity and Gravitation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 33 Sequence Number: - Start / End Page: 1863 - 1895 Identifier: -